# SDR ASAA2022082139594

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737
- Aircraft serial: 36482
- Aircraft time: 49,249 hours, 14,469 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RT FWD SIDE (R2) OVERHEAT LT ILLUMINATED UPON LANDING. GROUNDED - YES. PERFORMED WINDOW HEAT OPERATIONAL TEST IAW B737-800 AMM TASK 30-41-00-710-801 NO DEFECTS NOTED AT THIS TIME.
